Did St. John's Wort make your depression worse?
I took SJW for several months and it was great. I felt motivated to get up and do things. I felt focused and clear headed. Then suddenly I swung into a really low depression. I could barely get out of bed, shower, or eat for several weeks. It was the worst it had ever been. So I just stopped taking it and I noticed a real difference. I still felt down sometimes, but not to the point where it was debilitating.So lately I've been having some mild depression and I'm considering starting SJW again. I haven't taken it for over a year and I'm wondering if it's ok to start it up again since I've had a break from it.
Posted 3 years ago in Depression by love2Reborn
SJW does have that opposite effect sometimes. It happens fairly often. SJW is a very powerful herb with significant side effects. i would discuss it with the doctor first.http://www.nlm.nih.gov/medlineplus/druginfo/natural/329.html
Powered By Yahoo! Answers